Vol. 8(2) July 2020, No. 20, pp. 220-230.

SOLUTION OF COUPLED SYSTEM OF CAUCHY PROBLEM OF NONLOCAL DIFFERENTIAL EQUATIONS
Vol. 8(2) July 2020, No. 20, pp. 220-230
E. A. A. ZIADA

 

Abstract

In this paper, we apply the Adomian decomposition method (ADM) for solving a coupled system of nonlocal Cauchy problem of di┬žerential equations. The existence and uniqueness of the solution are proved. The convergence of the series solution and the error analysis are discussed. Two examples are given in order to illustrate our results.


Full Text (PDF 159 K)